The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
On the Generalized Bernoulli Polynomials and Their Properties
Author(s): 
Pages: 14-15
Year: Issue:  3
Journal: JOURNAL OF GANSU SCIENCES

Keyword:  推广的Bernoulli多项式性质生成函数;
Abstract: 推广了Bernoulli多项式,并利用初等方法研究了它的性质,得到了一组关于Bernoulli多项式的一组恒等式,并将所得Bernoulli多项式的性质应用于数列的求和.
Related Articles
No related articles found